# SDR JJBA20140616008

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,566 hours, 45,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & NR 3 CEILING EMERGENCY LIGHTS INOPERABLE.  CHARGED POWER SUPPLIES.  OPERATIONS CHECKED SATISFACTORY.
